MathSciNet Relay Station
MathSciNet bibliographic data
MR1890078 32Q65 (53D45)
Ivashkovich, S.; Shevchishin, V. Reflection principle and $J$-complex curves with boundary on totally real immersions. Commun. Contemp. Math. 4 (2002), no. 1, 65–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement